Could Viagra Be A Cause Of Hearing Loss?

viagra and hearing lossAccording to the research team, Viagra, along with the other PDE Р5 inhibitor drugs, have lead to the problem of the loss of hearing. Sometimes, this happens all of a sudden while most of the time, it is accompanied by an irritation in the inner wall of the ear. It has been confirmed by the research team that it is not due to the medication, due to the wrong intake of the medicine that is, the disturbance in the schedule and dosage. Such hearing loss problems are generally caused due to the over dosage of the medicine.

Many people may report about the distinction of the blue Viagra pill but that is not really an issue. According to the records, the ones who have taken blue pills have recorded much fewer problems than that of the other pills. So, to avoid such side effects, it is very important to follow the schedule prescribed by the doctor. Viagra, according to the records of the Food and Drug Administration has side effects which may cause major physical damage.

Any disturbance in the schedule or dosage of Viagra may lead to the loss of hearing among people. There are also many other side effects but in the past few years, this side effect has been noticed often.

How is it caused?

In such a case, hearing loss can affect suddenly or gradually. The age of the person needs to be determined in such a case because if the person is nearly in his 60s then the phenomena can make a sudden attack, whereas it may cause a gradual effect on the age group of 40. Nothing can be surely said unless the health conditions are determined. But to avoid any such loss, you must be aware of certain symptoms, which may give such results.

What should you notice?

If you buy Viagra and consume the drug daily and can spot a problem of short of hearing, then keep a check. If it seems to be increasing with each passing day then it can be the side effect of the medicine and you must rush to the doctor, without any delay. You may start hearing high-frequency sounds due to the problem of hearing. This happens when you are watching a television or listening to music. So if any such problem is spotted, inform your doctor immediately to know whether it is a common disorder or a major side effect.